# SDR FDEA200911194183

- Difficulty date: November 19, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- Aircraft time: 51,164 hours, 31,479 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Foreflap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, LT INBD FOREFLAP OTBD END IS GOUGED ON L/E REPAIR,  W/S 360 REMOVED PREVIOUS REPAIR IAW SRM 51-30-2, FABRICATED REPAIR DOUBLER  IAW SRM 57-50-4 FIG 1 AND 57-50-2 FIG 3,    TREATED AND PRIMED IAW SRM 51-10-2,  INSTALLED REPAIR DOUBLER IAW SRM 51-  30-2, REV 101.
